Alert archive / Alabama / Flash Flood Warnings in 2024

Flash Flood Warning 13, NWS Huntsville, AL

September 13, 2024Colbert County, Franklin County, Lawrence County, Alabama

NWS Huntsville, AL issued this flash flood warning at Sep 13, 2024, 12:54 PM CDT for Colbert County, Franklin County, Lawrence County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2024, 12:54 PM CDT (17:54 UTC)
Expired
Sep 13, 2024, 3:33 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Colbert County, AL, Franklin County, AL, Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 120 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

838 
WGUS54 KHUN 131754
FFWHUN
ALC033-059-079-132100-
/O.NEW.KHUN.FF.W.0013.240913T1754Z-240913T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
1254 PM CDT Fri Sep 13 2024

The National Weather Service in Huntsville has issued a

* Flash Flood Warning for...
  Southeastern Colbert County in northwestern Alabama...
  Eastern Franklin AL County in northwestern Alabama...
  Western Lawrence County in northwestern Alabama...

* Until 400 PM CDT.

* At 1254 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the portions of eastern Colbert, eastern 
  Franklin and western Lawrence Counties in Northwest Alabama. 
  Between 2 and 3 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 3 inches are possible in the next two to three 
  hours. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Muscle Shoals, Town Creek, Littleville, Leighton, Courtland, La 
  Grange, Ne Smith, Hatton, Mt Hope, Whiteoak, Newburg, 
  Landersville, Tharptown, Northwest Alabama Regional Airport, Ford 
  City, western Bankhead National Forest and Red Bank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3478 8765 3481 8759 3482 8757 3483 8752
      3482 8751 3481 8749 3480 8743 3480 8738
      3479 8733 3478 8733 3430 8733 3431 8766

FLASH FLOOD...RADAR INDICATED

$$

12
2 follow-up statements
113 
WGUS74 KHUN 131932
FFSHUN

Flash Flood Statement
National Weather Service Huntsville AL
232 PM CDT Fri Sep 13 2024

ALC033-059-079-132100-
/O.CON.KHUN.FF.W.0013.000000T0000Z-240913T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colbert AL-Franklin AL AL-Lawrence AL-
232 PM CDT Fri Sep 13 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS 
AFTERNOON FOR SOUTHEASTERN COLBERT, EASTERN FRANKLIN AL AND WESTERN 
LAWRENCE COUNTIES IN NORTHWESTERN ALABAMA...

At 232 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across eastern Colbert, eastern Franklin, and western portions 
of Lawrence Counties in Northwestern Alabama.  Between 2 and 3 
inches of rain have fallen. Additional rainfall amounts of 1 to 3 
inches are possible through 4 PM CDT this afternoon. Flash flooding 
is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Muscle Shoals, Town Creek, Littleville, Leighton, Courtland, La 
  Grange, Ne Smith, Hatton, Mt Hope, Whiteoak, Newburg, 
  Landersville, Tharptown, Northwest Alabama Regional Airport, Ford 
  City, western Bankhead National Forest and Red Bank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3478 8765 3481 8759 3482 8757 3483 8752
      3482 8751 3481 8749 3480 8743 3480 8738
      3479 8733 3478 8733 3430 8733 3431 8766

FLASH FLOOD...RADAR INDICATED

$$

12
445 
WGUS74 KHUN 132033
FFSHUN

Flash Flood Statement
National Weather Service Huntsville AL
333 PM CDT Fri Sep 13 2024

ALC033-059-079-132043-
/O.CAN.KHUN.FF.W.0013.000000T0000Z-240913T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colbert AL-Franklin AL AL-Lawrence AL-
333 PM CDT Fri Sep 13 2024

...FLASH FLOOD WARNING FOR SOUTHEASTERN COLBERT, EASTERN FRANKLIN AL 
AND WESTERN LAWRENCE COUNTIES IN NORTHWESTERN ALABAMA HAS BEEN 
REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3478 8765 3481 8759 3482 8757 3483 8752
      3482 8751 3481 8749 3480 8743 3480 8738
      3479 8733 3478 8733 3430 8733 3431 8766

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 12:35 PM CDT, 19 minutes earlier.

Area forecast discussion, Sep 13, 12:35 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1235 PM CDT Fri Sep 13 2024

...New NEAR TERM, SHORT TERM...

.NEAR TERM...
(Tonight)
Issued at 1234 PM CDT Fri Sep 13 2024

Threat for excessive rain and possibly isolated severe weather is
increasing as heating commences further. Convective band in
northwest AL is the one to watch as we head into the evening
hours. As the 5h wave pivots east this afternoon and evening,
expect a large uptick in coverage and intensity of showers and
thunderstorms. Bulk shear values have diminished a bit since 12Z,
but still formidable given 1000-1500 J/kg SBCAPE. CAPE is a bit
greater to our south, but the warm frontal boundary is trying to
advance a bit further north to just south of MSL through Cullman.
Convergence along this boundary will shift even further northeast
into our area this evening. Persistent heavy rain will occur
through tonight in the convergent band which will become more
oriented west-northwest to east- southeast. Various CAMS/HREF data
suggest several inches of rain in the heaviest corridor.

&&

.SHORT TERM...
(Saturday through Sunday night)
Issued at 1234 PM CDT Fri Sep 13 2024

The potential for excessive rainfall will persist through
Saturday and Saturday night as the 5h/8h lows slowly shift
southeast into eastern MS, with a persistent deep layer southeast
flow and moisture transport through the TN Valley. The
trough/convergence axis shifts slightly southwest late Saturday
night into Sunday, along with low level stream flow advecting
slightly drier air into our northeast AL and southern TN counties.
This may limit the heavy rain threat sometime on Sunday. After
coordination, will extend the Flood Watch through Saturday at 7 PM
CDT.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 320 AM CDT Fri Sep 13 2024

With the open wave trough likely moving to the south of the region
on Tuesday, and continuing through Thursday, chances for showers
will decrease during the period. Chances for showers (~30%) remain
for Tuesday, but lessen for Wednesday and Thursday. With increased
sunshine in the warm sub-tropical air mass, temperatures will
likely climb into the 80s each day during the period.

&&

.AVIATION...
(18Z TAFS)
Issued at 1103 AM CDT Fri Sep 13 2024

Ceilings of 015-025 agl (MVFR) will improve to above 030agl (VFR)
by 22Z. However, SHRA and TSRA will become scattered to numerous,
with periodic lower ceilings and visibility. By 02Z, ceilings
should drop back to 020-025agl (MVFR), and progressively lower
below 010agl (IFR) by 05Z. These or similar conditions may last to
the end of the period.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Saturday early evening for ALZ001>010-016.

TN...Flood Watch through Saturday early evening for TNZ076-096-097.

&&

NEAR TERM...17
SHORT TERM....17
LONG TERM....KDW
AVIATION...17

In the hours before

Local storm report, Sep 13, 10:24 AM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Huntsville AL
1024 AM CDT Fri Sep 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     Non-Tstm Wnd Dmg Cherokee                34.76N 87.97W
09/12/2024                   Colbert            AL   911 Call Center

            Tree reported down near 245 Main St. in
            Cherokee.

1128 AM     Non-Tstm Wnd Dmg 10 SSE Cherokee         34.62N 87.90W
09/12/2024                   Colbert            AL   911 Call Center

            Tree down near 4120 County Rd. 33.

1150 AM     Non-Tstm Wnd Dmg 2 S Scottsboro          34.62N 86.05W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree down near 2074 Bob Jones Rd.

1154 AM     Non-Tstm Wnd Dmg 2 ESE Good Hope         34.10N 86.83W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down near the intersection of CR 490
            and CR 587.

1157 AM     Non-Tstm Wnd Dmg 1 NE South Vinemont     34.24N 86.86W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down near 100 CR 1336.

1200 PM     Non-Tstm Wnd Dmg 3 S Russellville        34.47N 87.73W
09/12/2024                   Franklin           AL   CO-OP Observer

            Several trees reported down near the
            Russellville Waste Water Treatment Plant.

1215 PM     Non-Tstm Wnd Dmg 2 NW Cherokee           34.78N 87.99W
09/12/2024                   Colbert            AL   911 Call Center

            Tree down along Natchez Trace Pkwy mile post
            321.

1235 PM     Non-Tstm Wnd Dmg 5 SSW Killen            34.79N 87.55W
09/12/2024                   Colbert            AL   911 Call Center

            Tree Down near Alabama Shores Rd and River
            Rd.

1235 PM     Non-Tstm Wnd Dmg 5 N Baileyton           34.33N 86.62W
09/12/2024                   Morgan             AL   Public

            Tree down at 6812 Apple Grove Rd.

1243 PM     Non-Tstm Wnd Dmg 2 NE Priceville         34.54N 86.86W
09/12/2024                   Morgan             AL   Emergency Mngr

            Tree down East Upper River / Quailwood Lane.

1250 PM     Non-Tstm Wnd Dmg 3 NNE Woodville         34.67N 86.26W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree down near 9937 County Road 8 Woodville,
            AL.

1256 PM     Non-Tstm Wnd Dmg 1 WSW Killen            34.86N 87.54W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down near Brush Creek Road and JC
            Mauldin in Killen.

1256 PM     Non-Tstm Wnd Dmg 3 SW Killen             34.84N 87.57W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Tree down near 700 block of Sky Park Rd in
            Florence.

1256 PM     Non-Tstm Wnd Dmg 10 W Underwood-Petersvi 34.89N 87.87W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down CR 6 and CR 14 in Florence.

1256 PM     Non-Tstm Wnd Dmg 1 NNW Florence          34.84N 87.67W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down Wright Dr & Chisholm Rd.

1256 PM     Non-Tstm Wnd Dmg 2 WSW Saint Florian     34.86N 87.65W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down 1701 Mars Hill Road Florence.

1256 PM     Non-Tstm Wnd Dmg 2 WSW Florence          34.82N 87.70W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down 1100 Henson Dr Florence.

1256 PM     Non-Tstm Wnd Dmg 2 S Florence            34.80N 87.67W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down 625 Veterans Dr.

1256 PM     Non-Tstm Wnd Dmg 3 NNE Sheffield         34.79N 87.69W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down 827 W Alabama Florence.

1256 PM     Non-Tstm Wnd Dmg 2 SSW Florence          34.80N 87.68W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down 400 blk N Wood.

1256 PM     Non-Tstm Wnd Dmg 1 SW Florence           34.81N 87.68W
09/12/2024                   Lauderdale         AL   Emergency Mngr

            Trees down N Wood and Hawthorne in Florence.

1259 PM     Non-Tstm Wnd Dmg 1 S Falkville           34.37N 86.91W
09/12/2024                   Morgan             AL   Emergency Mngr

            Tree down West 3rd St / 3rd Ave.

0102 PM     Non-Tstm Wnd Dmg 9 NW Union Grove        34.47N 86.57W
09/12/2024                   Morgan             AL   Emergency Mngr

            Tree down Hwy 231/Old Silo Road.

0102 PM     Non-Tstm Wnd Dmg 11 WSW Good Hope        34.05N 87.03W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down along CR870 and CR 877.

0106 PM     Non-Tstm Wnd Dmg 8 NNE Skyline           34.92N 86.09W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree and power lines down near 900 Hytop Rd.

0107 PM     Non-Tstm Wnd Dmg 6 ENE Huntsville        34.74N 86.53W
09/12/2024                   Madison            AL   Broadcast Media

            Large tree down on Monte Sano Blvd. blocking
            much of the road. Power is too.

0109 PM     Non-Tstm Wnd Dmg 3 WNW Hanceville        34.08N 86.81W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down near 376 CR 574.

0134 PM     Non-Tstm Wnd Dmg 6 SSW West Point        34.17N 86.99W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down near 2246 CR 831.

0135 PM     Non-Tstm Wnd Dmg 2 WNW Muscle Shoals     34.75N 87.67W
09/12/2024                   Colbert            AL   Emergency Mngr

            Tree down 501 PURITAN AV.

0140 PM     Non-Tstm Wnd Dmg 1 SE Pisgah             34.67N 85.84W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree Down County Road 388 at County Road 88
            Pisgah, AL.

0141 PM     Non-Tstm Wnd Dmg 2 SSW West Point        34.22N 86.96W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down 200 co rd 1137.

0141 PM     Non-Tstm Wnd Dmg 6 SSW West Point        34.17N 87.00W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down 2246 CR 831.

0143 PM     Non-Tstm Wnd Dmg 3 SE Cullman            34.14N 86.80W
09/12/2024                   Cullman            AL   Emergency Mngr

0143 PM     Non-Tstm Wnd Dmg 3 ENE Gurley            34.71N 86.32W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree down County Road 1 at AL Hwy 65 Paint
            Rock, AL.

0145 PM     Non-Tstm Wnd Dmg 3 ESE Priceville        34.50N 86.84W
09/12/2024                   Morgan             AL   Emergency Mngr

            Trees down Wildwood Way in Sommerville.

0145 PM     Non-Tstm Wnd Dmg 1 SW Priceville         34.51N 86.90W
09/12/2024                   Morgan             AL   Emergency Mngr

            Trees down South Bethel Rd in Priceville.

0145 PM     Non-Tstm Wnd Dmg 3 W Lester              34.98N 87.20W
09/12/2024                   Limestone          AL   Emergency Mngr

            Tree down near Persimmon Tree Road and
            Bailey Rd.

0145 PM     Non-Tstm Wnd Dmg 4 WSW Athens            34.77N 87.02W
09/12/2024                   Limestone          AL   Emergency Mngr

            Utility lines down along Carter Rd just
            south of Harwell Rd.

0145 PM     Non-Tstm Wnd Dmg 2 WNW Athens            34.79N 86.99W
09/12/2024                   Limestone          AL   Emergency Mngr

            Power lines down along Schilling st.

0145 PM     Non-Tstm Wnd Dmg 3 NW Madison            34.73N 86.80W
09/12/2024                   Limestone          AL   Emergency Mngr

            Tree down Huntsville-Brownsferry/Burgreen
            Rd.

0154 PM     Non-Tstm Wnd Dmg Section                 34.58N 85.99W
09/12/2024                   Jackson            AL   Fire Dept/Rescue

            Power pole and lines down along Main St in
            Section between Cemetery Rd and Stringer Dr.

0156 PM     Non-Tstm Wnd Dmg 1 SSW Decatur           34.55N 87.00W
09/12/2024                   Morgan             AL   Emergency Mngr

            Tree down Cedar Lake Road SW / Spring Ave
            SW.

0159 PM     Non-Tstm Wnd Dmg 4 NNW Hanceville        34.12N 86.79W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down 55 Co rd 632.

0209 PM     Non-Tstm Wnd Dmg 4 SSW West Point        34.19N 86.98W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down near 693 CR 1117.

0213 PM     Non-Tstm Wnd Dmg 5 N Huntsville          34.77N 86.62W
09/12/2024                   Madison            AL   Broadcast Media

            Tree down blocking road along Williamsburg
            Drive NW Huntsville.

0214 PM     Non-Tstm Wnd Dmg 1 N Hartselle           34.45N 86.94W
09/12/2024                   Morgan             AL   Emergency Mngr

            Corrects previous non-tstm wnd dmg report
            from 1 N Hartselle. Tree down Corsbie Street
            SW.

0215 PM     Non-Tstm Wnd Dmg 5 SSE Lester            34.91N 87.13W
09/12/2024                   Limestone          AL   Emergency Mngr

            Tree and power lines down near Cotton Belt
            Rd and Patterson Hill Rd.

0217 PM     Non-Tstm Wnd Dmg 3 SSW West Point        34.20N 86.97W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree and powerlines down near 273 CR 1133.

0220 PM     Non-Tstm Wnd Dmg 9 W Hartselle           34.42N 87.09W
09/12/2024                   Morgan             AL   Emergency Mngr

            Tree reported down along Danville Road and
            SW Chapel Hill Road.

0224 PM     Non-Tstm Wnd Dmg 6 ENE Paint Rock        34.70N 86.25W
09/12/2024                   Jackson            AL   Emergency Mngr

            Power pole and line down 6900 County Road 8
            Woodville, AL.

0227 PM     Non-Tstm Wnd Dmg 1 W Cullman             34.18N 86.86W
09/12/2024                   Cullman            AL   Emergency Mngr

            Power line down across roadway.

0231 PM     Non-Tstm Wnd Dmg 4 NW Langston           34.57N 86.14W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree down blocking one lane 1598 County Road
            77 Scottsboro, AL.

0235 PM     Non-Tstm Wnd Dmg 6 S Hillsboro           34.55N 87.19W
09/12/2024                   Lawrence           AL   Emergency Mngr

            Tree down at County Road 170 and County Road
            301 Intersection in the East Lawrence area.

0236 PM     Non-Tstm Wnd Dmg 3 ENE Hollywood         34.74N 85.91W
09/12/2024                   Jackson            AL   Emergency Mngr

            Lines down across roadway near 228 County
            Road 468 Hollywood, AL.

0246 PM     Non-Tstm Wnd Dmg 2 ESE South Vinemont    34.22N 86.83W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree and power lines down 1270 Co Rd 1435.

0250 PM     Non-Tstm Wnd Dmg 2 SSW Section           34.56N 86.00W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree down in roadway at County Road 337 and
            County Road 37.

0254 PM     Non-Tstm Wnd Dmg 1 SE South Vinemont     34.22N 86.84W
09/12/2024                   Cullman            AL   Emergency Mngr

            Tree down near 1079 CR 1301.

0302 PM     Non-Tstm Wnd Dmg 7 SE Stevenson          34.80N 85.74W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree down at CR 130 and CR 81 in Flat Rock.

0310 PM     Non-Tstm Wnd Dmg 7 SSE New Market        34.81N 86.39W
09/12/2024                   Madison            AL   Broadcast Media

            Trees down near Madison County Lake. White
            caps on lake.

0320 PM     Non-Tstm Wnd Dmg 1 NE Cherokee           34.77N 87.95W
09/12/2024                   Colbert            AL   911 Call Center

            Tree down 1180 VIRGINIA ST, CHEROKEE.

0326 PM     Non-Tstm Wnd Dmg 8 NNE Skyline           34.92N 86.09W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree blocking roadway near 1521 PM 1091
            Hytop Road.

0422 PM     Non-Tstm Wnd Dmg 4 SSE Muscle Shoals     34.69N 87.62W
09/12/2024                   Colbert            AL   911 Call Center

            Tree reported down along County Road 14.

0423 PM     Non-Tstm Wnd Dmg 1 WNW Skyline           34.81N 86.15W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree reported down along County Road 107
            near Skyline.

0433 PM     Non-Tstm Wnd Dmg 3 SSW Section           34.54N 86.00W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree reported down along County Road 37 and
            County Road 366 near Section.

0441 PM     Non-Tstm Wnd Dmg 8 WNW Huntland          35.08N 86.40W
09/12/2024                   Lincoln            TN   911 Call Center

            A tree was knocked down into the roadway
            along with power lines at 28 Myrick Road.

0441 PM     Non-Tstm Wnd Dmg 3 N Cherokee            34.79N 87.96W
09/12/2024                   Colbert            AL   911 Call Center

            Tree reported down along Cross Lane and
            North Pike near Cherokee.

0606 PM     Non-Tstm Wnd Dmg Stevenson               34.87N 85.84W
09/12/2024                   Jackson            AL   Emergency Mngr

            Tree reported down along County Road 286 and
            Jericho Road near Stevenson.

0638 PM     Non-Tstm Wnd Dmg 7 W Lynchburg           35.27N 86.48W
09/12/2024                   Lincoln            TN   911 Call Center

            A tree was knocked down into the roadway at
            112 Wagoner Hill Road.

0651 PM     Non-Tstm Wnd Dmg 6 ESE Fayetteville      35.12N 86.47W
09/12/2024                   Lincoln            TN   911 Call Center

            A tree was knocked down and blocking lanes
            at the intersection of Teal Hollow Road and
            Cowley Hollow Road.

0749 PM     Non-Tstm Wnd Dmg 14 W Fayetteville       35.13N 86.81W
09/12/2024                   Lincoln            TN   911 Call Center

            A tree was knocked down in the roadway at
            the intersection of Buford Hughey and McBurg
            Dellrose Road.

0840 PM     Non-Tstm Wnd Dmg 4 S Tuscumbia           34.66N 87.69W
09/12/2024                   Colbert            AL   911 Call Center

            Tree reported down along Ingram Drive near
            Tuscumbia.

0600 AM     Non-Tstm Wnd Dmg 7 SSW Lynchburg         35.19N 86.40W
09/13/2024                   Lincoln            TN   911 Call Center

            A tree was knocked down and split blocking
            the roadway at 383 Crystal Ridge Road.

0713 AM     Non-Tstm Wnd Dmg 1 WNW Fayetteville      35.16N 86.58W
09/13/2024                   Lincoln            TN   911 Call Center

            A tree was knocked down into the roadway at
            2nd Avenue and Washington Street West.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 3:33 PM CDTAreal Flood WarningHUNColbert, Franklin, Lawrence117 min
Sep 13, 3:49 PM CDTFlash Flood WarningHUNCullman, Lawrence, Morgan7 hr
Sep 13, 4:34 PM CDTSpecial Weather StatementHUNCullman41 min

Nearby

Flash Flood Warnings in Alabama, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.